# SDR E81R_JW30261_2

- Difficulty date: March 24, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N821QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258709
- Aircraft time: 3,168 hours, 2,297 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Switch
- Part number: 4882580
- Condition: Binding
- Location: Adc
- Component: Adc, Collins, IMT3010
- Component part number: 8221140120
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED PILOT REPORT OF LT (PILOT'S) INSTRUMENT PANEL CA ADC REVERSIONARY SWITCH BEING STUCK IN PLACE, UNABLE TO SWITCH FUNCTIONS. VERIFIED PN 4882-580 SWITCH ASSY. STUCK IN RECESSED POSITION. FOUND SWITCH ASSY. OPERATION BEING RESTRICTED BY EXCESSIVE LENGTH MOUNTING SCREW ATTACHING LT INBD DISPLAY'S (MFD) IMT-3010 MOUNT RACK TO STRUCTURE EXTENDING INTO ANNUNCIATOR ASSY BELOW. REPLACED DAMAGED ADC REVERSIONARY SWITCH AND AFFECTED IMT-3010 MOUNTING SCREW, SWITCH FUNCTIONS NORMAL. RECOMMEND MFG ADD A NOTE TO THE APPLICABLE PORTIONS OF THE PROLINE 21-EQUIPPED ACFT MM REGARDING USE OF CORRECT INSTRUMENT MOUNTING HARDWARE.
